sexologist-icon
When I got my period back
Hi, I have taken unwanted 72 pill on 29th  june after that i did unprotected intercourse on 4th july and have taken unwanted 72 pill same day just after intercourse . And after 6-7 days i got withdrawal bleeding for 4-5 days ..my actual period date was 18 th july ....have done home pregnancy test also on 17th july  which was negative. have waited for 1 week till 25 july didn't got my period.....what should i do?
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Periods will be eratic due to the hormonal imbalance caused by ipill.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
How many times you want your period to come in a month. Wait for a month after your withdrawal bleeding atleast
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.